# SDR DHL9872168D

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 66144652
- Condition: Cracked
- Location: Nr 3 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 3 ENGINE FWD FIXED COWL UPPER  FWD SUPPORT BRACKET CRACKED.   REMOVED AND REPLACED BRACKET PER SRM 51-10-1.  N/R 6713.
